Previous |  Up |  Next

Article

References:
[1] M. Boudourides, D. Georgiou: Asymptotic behavior of nonlinear Stepanoff-bounded functional perturbation problems. Riv. Mat. Univ. Parma (4) 8 (1982). Zbl 0521.34051
[2] D. Georgiou: Generalized asymptotic equivalence of functionally perturbed differential equations. Ph. D. dissertation, Democritus University of Thrace, Xanthi (Greece), 1981 (in Greek).
[3] T. G. Hallam: On nonlinear functional perturbation problems for ordinary differential equations. J. Differential Equations, 12 (1972), 63-80. Zbl 0243.34015
[4] D. L. Lovelady: Nonlinear Stepanoff-bounded perturbation problems. J. Math. Anal. Appl., 50 (1975), 350-360. Zbl 0317.34037
Partner of
EuDML logo